Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re: Lipodystrophy
Feb 6, 2013

Hi again, mr Vergel!

Thank you for your response and advice on my last post, from Brazil, about lipodystrophy and my regiment change! That was good to hear that my new meds won't give me lipodystrophy! And might even improve it!

So you mentioned I could get yellow pigmentation on skin or eyes from Atazanavir. What can I do if that happens? Will the yellowing disappear if I stop or change Atazanavir? Will the yellowing be permanent? I really don't want to get yellow!!!

One last question, if I haven't got resistance from Efavirenz, and still decide to change it for IP Atazanavir+Ritonavir, would I be able to go back to Efavirenz in the future? Or switching excludes the possibility of returning to it?

Thanks a lot in advance!

Response from Mr. Vergel

If you have not developed resistance to the drugs that you are switching from, you can always switch back (unless you are switched to a drug of the same class and you develop resistance to it).

The yellow eye issue that can happen with Reyataz can be reversed with stopping the drug. Sometimes this problems gets better by itself without having to stop the drug. Your doctor will know when to decide to switch or not. Most people on boosted Reyataz so very well, though.

I hope this answered your questions.

Nelson



Previous
Elevated Hematocrit and Testosterone Injections
Next
Son buenos mis resultados?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement